Bounding edge degrees in triangulated 3-manifolds

DSpace/Manakin Repository

LDR Home . . . Meier, John Publications of John Meier View Item

Bounding edge degrees in triangulated 3-manifolds

Show simple item record


dc.contributor.author Brady, N.
dc.contributor.author McCammond, J.
dc.contributor.author Meier, John
dc.date.accessioned 2012-02-27T21:10:42Z
dc.date.available 2012-02-27T21:10:42Z
dc.date.issued 2004
dc.identifier.citation Brady, N., J. McCammond, and J. Meier. (2004) "Bounding edge degrees in triangulated 3-manifolds." Proceedings of the American Mathematical Society 132(1): 291-298. en_US
dc.identifier.uri http://hdl.handle.net/10385/917
dc.description.abstract In this note we prove that every closed orientable 3-manifold has a triangulation in which each edge has degree 4, 5 or 6. en_US
dc.publisher Proceedings of the American Mathematical Society en_US
dc.subject 3-manifold en_US
dc.subject triangulation en_US
dc.subject branched covering en_US
dc.title Bounding edge degrees in triangulated 3-manifolds en_US
dc.type Article en_US
dc.identifier.doi 10.1090/S0002-9939-03-06981-8

Files in this item

Files Size Format View
Meier-Proceedin ... calSociety-vol132-2004.pdf 293.4Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search LDR


Advanced Search

Browse

My Account